Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Millipedes (Diplopoda) of the Brazilian Pantanal
Authors: Golovatch, Sergei I.; Hoffman, Richard L.; Adis, Joachim; Marques, Marinêz Isaac; Raizer, Josué; Silva, Fábio Henrique Oliveira; Ribeiro, Ricardo Alexandre Kawashita; Silva, Jorge Luiz; Pinheiro, Tamaris Gimenez
Date of Publication (YYYY-MM-DD): 2005-12
Title of Journal: Amazoniana
Volume: 18
Issue / Number: 3/4
Start Page: 273
End Page: 288
Document Type: Article
ID: 250734.0
 
Full text / Content available
A new, apparently arboricolous species of the millipede genus Mestosoma SILVESTRI, 1897 from near Iquitos, Peruvian Amazonia (Diplopoda : Polydesmida : Paradoxosomatidae)
Authors: Golovatch, Sergei I.; Hoffman, Richard L.; Mármol, Andrés; Adis, Joachim
Date of Publication (YYYY-MM-DD): 2003-12
Title of Journal: Amazoniana
Volume: 17
Issue / Number: 3/4
Start Page: 343
End Page: 348
Document Type: Article
ID: 65168.0
 
Full text / Content available
Diplopoda
Authors: Hoffman, Richard L.; Golovatch, Sergei I.; Adis, Joachim; De Morais, J. Wellington
Title of Book: Amazonian Arachnida and Myriapoda: Identification keys to all classes, orders, families, some genera, and lists of known terrestrial species
Start Page: 505
End Page: 533
Place of Publication: Sofia
Publisher: Pensoft
Date of Publication (YYYY-MM-DD): 2002-09
Document Type: InBook
ID: 8333.0
A new species of Chondrodesmus Silvestri, 1897 from near Tefé, Central Amazonia, Brazil, with first ecological observations (Diplopoda, Polydesmida, Chelodesmidae).
Authors: Golovatch, Sergei I.; Hoffman, Richard L.; Adis, Joachim
Date of Publication (YYYY-MM-DD): 1999-12
Title of Journal: Amazoniana
Volume: 15
Issue / Number: 3/4
Start Page: 269
End Page: 277
Document Type: Article
ID: 119296.0
Review of the Neotropical millipede genus Pycnotropis CARL, 1914 (Diplopoda, Polydesmida, Aphelidesmidae).
Authors: Golovatch, Sergei I.; Vohland, Katrin; Hoffman, Richard L.; Adis, Joachim; Mármol, Andrés E.; Bachmann, Lutz; Tomiuk, Jürgen
Date of Publication (YYYY-MM-DD): 1998-12
Title of Journal: Amazoniana
Volume: 15
Issue / Number: 1/2
Start Page: 67
End Page: 102
Document Type: Article
ID: 120473.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.